MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microcatheter was fractured.A 135/20 renegade hi-flo kit was selected for use.During unpacking, it was noted that the microcatheter was fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of a renegade microcatheter.The device was received in the shipping tube with approximately 6cm protruding out of the tube.Microscopic examination revealed that damage in the form of stretching and a kink located 5cm rom the hub.The device was not separated.The device was removed from the shipping tube and it was noticed that there was another stretched area and a kink located 19cm from the hub.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9899286
Report Number2134265-2020-03978
Device Sequence Number2238360
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2021
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0023510273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight55